# SDR SWIA201126793

- Difficulty date: July 13, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 23,546 hours, 20,190 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Damaged
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FLT 5407, HAIL DAMAGE TO FUSELAGE AND FLIGHT CONTROLS.
